# SDR CA020829002

- Difficulty date: August 28, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 5,942 hours
- Engine: Garrtt TFE7313C
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 626023248
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE "A" INSPECTION.  MAINTENANCE PERSONNEL WHEN THROUGH THE TAIL CONE AREA TO COMPLETE A VISUAL INSPECTION.  ON THE LT SIDE OF THE TAIL CONE TECHNICIAN DISCOVERED THE RUDDER LT OUTBOARD CABLE WAS FRAYED BETWEEN THE PULLEY AND THE SAFETY PIN. CABLE REPLACED & RIGGED RUDDER SYSTEM IAW C650 AMM 27-20-00.
